• little1_80's Avatar
  • little1_80's Avatar

    little1_80 shared an experience

    Oh No: Got a call from the doctor Tuesday. The results of my daughter's spinal fluid shows there is a relapse in the CNS. We go today to start the intrathecal chemo again except this time it will be more intense, as if that's possible. I am beside myself right now.

  • little1_80's Avatar

    little1_80 started following

    User: tlaquepaque

  • little1_80's Avatar

    little1_80 started following

  • little1_80's Avatar

    little1_80 asked a questionLeukemia

    Acute Lymphoblastic Leukemia - Gallstones?

    5 answers
    • little1_80's Avatar
      little1_80

      I did see that there is a kind of gallstone caused by the breakdown of too many red blood cells as opposed to diet, which is exactly what the chemotherapy is doing. So I'm not surprised she has yet another side effect :)

      almost 4 years ago
    • tlaquepaque's Avatar
      tlaquepaque

      As part of a clinical trial I received the pediatric treatment regimen as treatment for ALL even though I was a 32 year old adult. I had a reaction to one of the chemo meds that affected my gallbladder and subsequently I got pancreatitis. I am recovered from both and was treated medically not surgically since I wasn't well enough for surgery. I had to discontinue chemo because of adverse affects and had a bone marrow transplant last year.

      almost 4 years ago
    • little1_80's Avatar
      little1_80

      She had the pancreatitis after the very first dose of full strength Pegasperagenese(spelling) when all this started in October 2012. They changed the dosing and she didn't get it again which is good, but she has always had stomach issues since starting treatment. I wonder if she had these back then and they just weren't causing enough issues to warrant looking for them.

      almost 4 years ago
  • little1_80's Avatar

    little1_80 started following